# SDR 2009FA0000377

- Difficulty date: April 23, 2009
- Submitted: May 6, 2009
- Operation: General aviation
- Aircraft: N72BD
- Make and model: Gulstm GIV
- Aircraft serial: 1420
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: SE3580790212
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,473 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT VERTICAL BREATHER ANGLE CRACKED AFT OF RT MAIN LANDING GEAR.  (K)
